# SDR VTZA97502

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379315A155
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 6162 - HPN-IAD - DURING DESCENT, EXPERIENCED A LOSS OF HYDRAULIC PRESSURE.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED AT IAD WITH NO PROBLEM.  AIRCRAFT TAXIED TO THE GATE.  MAINTENANCE WAS DISPATCHED TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE FOUND THAT THE RT TOP LINE (EXTEND) ON THE RT MLG RADIUS ROD HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LINE IAW PRESCRIBED MAINTENANCE PROCEDURES.  ALL CHECKS WERE ACCOMPLISHED, INCLUDING GEAR SWING CHECKS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
